师资

Yong Hou
副教授
yongh@sustech.edu.cn

教育背景

◆ 伊利诺伊大学芝加哥分校,数学系,获应用数学博士学位;

◆ 多伦多大学,数学系,获数学硕士学位;

◆ 多伦多大学,工程学院,获学士学位。

 

近期工作经历

◆ 现在,南方科技大学,数学系,副教授;

◆ 2015年至2018年,普林斯顿大学 & 普林斯顿高等研究院,访问教授 & 成员。

 

Publications

1. Hou. Y. Critical exponent and displacement of negatively curved free groups. J. Diff. Geom. vol. 57, 173-193. 2001. MR 1871493.
2. Hou. Y. Quasiconformal rigidity of negatively curved three-manifolds. Asian J. Math. Vol. 6, No 4. 645-662. 2002. MR 1958086.
3. Hou. Y. Geometric Ends and critical exponent of negatively curved three-manifolds. Glasg. Math. J. Vol. 45, No 2. 2003. MR 1997712.
4. Hou. Y. Kleinian groups of small Hausdorff dimension are classical Schottky groups I. Geometry& Topology, Volume 14(2010), 473-519.
5. Hou. Y. All finitely generated Kleinian groups of small Hausdorff dimension are classical Schottky groups. to appear: Advances in Mathematics.
6. J. Anderson, Hou. Y. Hausdorff Spectrum and uniformizations of Riemann Surfaces.
7. Hou. Y. Boundary rigidity of Negatively Curved Groups.
8. Hou. Y. Higher dimensional Kleinian groups with limit set of small Hausdorff dimensions.

 

Journal Referee Works

Referee for Duke Mathematics Journal. (2013)

© 2018 All Rights Reserved. 粤ICP备14051456号